# SDR ASAA2021112236692

- Difficulty date: November 22, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 21,193 hours, 6,584 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOTHROTTLE DISENGAGED DURING FLIGHT WILL NOT RE-ENGAGE. GROUNDED - YES. NO CURRENT FAULTS. BITE HISTORY SHOWED MSG 22-31687 CHANNEL A RATE AND SPEED MONITOR ASM 1. CW B737-900 FIM 22-32 TASK 819 NO FAULTS GROUND VERIFICATION TEST PASS.
